Approximating the finite sample bias for maximum likelihood estimators using the score

Satchell, S E and Perraudin, W R M and Lambrecht, B M (1997) Approximating the finite sample bias for maximum likelihood estimators using the score. Econometric Theory, 13 (2). pp. 310-312. ISSN 1469-4360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Econometric Theory
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43752
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:04
Refereed?: Yes
Published?: Published
Last Modified: 30 Jul 2019 00:53
URI: https://eprints.lancs.ac.uk/id/eprint/43752

Actions (login required)

View Item View Item